RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 41, Issue 6  


Homological properties of Hilbert modules over nest operator algebras
Yu. O. Golovin
769
Commutative associative projective algebras of rank two over a perfect field
S. N. Tronin
776
Canonical form of the matrix of a bilinear form over an algebraically closed field of characteristic 2
V. V. Sergeichuk
781
Weyl multipliers for the unconditional convergence of series in a Franklin system
G. G. Gevorkyan
789
Jensen's inequality
F. V. Guseinov
798
Weakly lacunary Walsh series
S. V. Levizov
807
Absolute and conditional convergence of a series of continuous functions on a metric space
M. A. Lunina
819
Biholomorphic maps of the direct product of domains
Sh. I. Tsyganov
824
Diameters of pseudosymmetric graphs
A. V. Knyazev
829
The monoid of strict endomorphisms of wreath products of graphs
U. A. Nummert
844
Path testing in circuits with functional units
M. M. Garashchuk
854
Monotonicity of matrices with positive main diagonal
A. V. Kondrashenko
862
A limit theorem for the number of intersections of a curvilinear level by a stationary Gaussian process
E. A. Pikersgil'
872
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019